UZH-Logo

Maintenance Infos

Browse by Creators - Zurich Open Repository and Archive

Navigate back| Up a level
Export as
Number of items: 5.

Journal of Convex Analysis. Edited by: Buttazzo, G; Thibault, L; Wets, R J B; Attouch, H; Auslender, A; Azé, D; Balder, E J; Bank, B; Beer, G; Ben-Tal, A; Borwein, J M; Bouchitté, G; Brézis, H; Cellina, A; Chipot, M; Clarke, F H; Cominetti, R; Cornet, B; Correa, R; Crouzeix, J P; Dal Maso, G; Demyanov, V F; Flam, S D; Frankowska, H; Guddat, J; Hess, C; Hiriart-Urruty, J B; Hoffmann, K H; Ioffe, A; Jayne, J E; Jongen, H T; Kenderov, P; Klatte, D; Krabs, W; Kummer, B; Lemaire, B; Levin, V; Martinez-Legaz, J E; Michaille, G; Mordukhovich, B; Moreau, J J; Mosco, U; Noll, D; Oettli, W; Olech, C; Pallaschke, D; Penot, J P; Phelps, R R; Poliquin, R A; Precupanu, T; Ricceri, B; Rockafellar, R T; Schaible, S; Ekeland, I; Shi, S; Simons, S; Takahashi, W; Temam, R; Théra, M; Tihomirov, V M; Volle, M; Zalinescu, C; Zolezzi, T (2012). Lemgo/D : Heldermann .

Anza Hafsa, O; Mandallena, J-P; Michaille, G (2006). Homogenization of periodic nonconvex integral functionals in terms of Young measures. ESAIM: Control, Optimisation and Calculus of Variations, 12(1):35-51 (electronic).

Chipot, M; Michaille, G (1990). Uniqueness results and monotonicity properties for the solutions of some variational inequalities. Existence of a free boundary. In: Hoffmann, K H; Sprekels, J. Free boundary problems: theory and applications, Vol.I (Irsee, 1987). Harlow: Longman Scientific and Technical, 271-276.

Chipot, M; Feggous, A; Michaille, G (1989). Monotonicity properties for variational inequalities associated with strongly nonlinear diagonal systems. In: Bénilan, P; Chipot, M; Evans, L; Pierre, M. Recent advances in nonlinear elliptic and parabolic problems (Nancy, 1988). Harlow: Longman Scientific & Technical, 255-266.

Chipot, M; Michaille, G (1989). Uniqueness results and monotonicity properties for strongly nonlinear elliptic variational inequalities. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, 16(1):137-166.

This list was generated on Tue Jul 25 16:23:38 2017 CEST.